| Model Number |
S-55-060-120-P6 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during stent deployment the introducer sheath was too close (2-4 cm) and the stent inadvertently deployed in the introducer sheath resulting in the reported activation failure.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, mildly calcified right superficial femoral artery.The 5x5x60mm supera self-expanding stent was attempted to be deployed; however, the proximal portion of the stent inadvertently deployed inside the guiding catheter.The guide catheter was withdrawn with the stent inside, and the procedure was aborted.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.